Doctor insights on:
Bayer Plus Extra Strength Medication
I have migraines almost every day. Wake up with tightness in my head i try taking two extra strength bayer, (aspirin) by the evening it's a full blown migraine?
Transformed migraine: Or moh (medication overuse headache). Patients who use acute medications excessively to alleviate migraine are at risk for developing moh secondary to the chronic use of these medications. Even simple analgesics such as Aspirin or tylenol (acetaminophen) can produce moh. Is a complex condition that can be exacerbated by the physical or emotional stress. Rec.: see headache or orofacial pain specialist asap. ...Read more
Is ultracet better for controlling arthritus pain than coated aspirin or extra-strength tylenol (acetaminophen)?
Different pain meds: Ultracet (tramdol and acetaminophen) is a combination of Tramadol(Ultam) is an opoid pain medication and acetaminophen(Tylenol) and is a stronger pain med than Aspirin and Extra strength Tylenol.We do not use Aspirin for pain that much as it can cause stomach bleeding if taken in therapeutic doses. Depends on the pain level.Ultracet (tramdol and acetaminophen) is stronger than extra strength Tylenol but can be habit forming and can cause constipation ...Read more
Dose dependent: Aspirin is good for mild pain, treats fever, and acts as an anti-inflammatory agent when used chronically. As the dose is increased, there is progressive issue with upset stomach and peptic ulceration. Codeine is good for moderate pain. As the dose is increased, it causes nausea and constipation. It is addicting. The drugs are combined to get a better total effect at lower doses. ...Read more
Has anyone been allergic to percodan (oxycodone and aspirin) pain medication, and if so, what happened?
Not t Typically: Allergies usually don't occur with opioids of any type. But all do have side effects such as itching, nausea, constipation, and initially drowsiness and respiratory depression. Some of the opioids cause more than others. Percodan (oxycodone and aspirin) does contain Aspirin which some people can have serious reactions such as severe asthma possibly death. Also, no Aspirin in those under 18 or so with fever.. ...Read moreSee 1 more doctor answer
Unsafe: Nothing is safe during 1--2nd trimester talk to your obg M.D. Nasalchrome nose sray very safe 4 times a day. ...Read more
I don't have any medication (aspirin) right now and i can't go get some at the moment. Any way to get rid of this headache?
Rest: Sleep better. Reduce stress. Take electrolytes and make sure you are not dehydrated. Also make sure you have normal... Urination and bowel movements and no vomiting. If you have persistant headaches and other symptoms which are associated you should go see your doctor. Sometimes your headaches are a sign of some other ailment. ...Read more
Can i take something after exercising as my face stays feeling hot and is red for a long time afterwards? Would aspirin or any other medication help?
Testing required: All blood thinning agents must be monitored as everyone may react differently to the different medications. Even after a proper level is reached regular lab tests are required to monitor them. Think of diabetics who must constantly monitor their Insulin levels may help you understand the reason for testing. ...Read more
How can i persuade the patient to take asprin(generic drug) instead of Ecotrin ,Bayer (aspirin) ( brand drug) ? how to make awareness of available generic drug
It is trust issue: first ecotrin is a coated aspirin so it can prevent any stomach reaction to Aspirin In general older population has too issues one is they are slave to their habit if you change the color or the shape of their medicine they get confused second a trust issue as we get older we will have trust issues we think people try to trick us to see if we are confused or not explain gently and no frustration ...Read more
My 9 yearold son is on ethosuximide 250 mg 1 daily, can I give him aspirin for a fever? He has the flue and has a temp of 101.1 and i don't know what he can take for a fever because of his medication
Tinnitus (constant), sweating following about a week of reg strength aspirin. Will the symptoms go away with time? I've been taking 4 325mg 3-5X day
Why so much?: It is well known that Aspirin is a common cause of tinnitus. It also is one of the few drugs after stopping it, the tinnitus should disappear. If my calculation is correct, you are taking over a gram of Aspirin daily. That is way too much. Not only can this dose produce tinnitus, but you could develop bleeding from multiple organ systems. Check with your physician as to why so high a dose. ...Read more
What OTC medication is best for pain relief from moderate bruising ? I know aspirin wouldn't be the best idea .
Woke up with severe pain in the center of my chest, thought it's a trapped wind, medication for that helped, however the pain remains, pain becomes severe when sleeping and bending forward,I take aspirin for pain. Can a trapped wind cause Pleurisy?
Pericarditis: These symptoms seem suggestive of pericarditis- which is when the lining of the heart becomes inflammed. Moving forward and experiencing a change in the pain symptoms is a characteristic, because the heart moves in the 'bag' surrounding it. It is very painful and sharp in quality like you mentioned. Pleurisy is inflammation of the lining of the lungs - so it's similar. I recc to see a doctor there ...Read moreSee 1 more doctor answer
I have hyper aggregation thrombocyte. I take low dose aspirin 100mg, vit e400iu, folic acid daily. Is there any diet or medication to cure it?
T'cytosis: hello~ if you have idiopathic thrombocytosis do not take low dose aspirin, unless advice from hematology. It can makes it worse. The treatment is plasmapheresis (thrombopheresis) when platelets are >1.5million. You need to see and be followed by competent Heme-Oncologist thanks http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3145107/ ...Read more
- Talk to a doctor live online for free
- Bayer plus extra strength adverse effects
- Antacid plus extra strength medication
- Maalox plus extra strength medication
- Ask a doctor a question free online
- Extra strength bayer adverse effects
- Bayer low strength medication
- Goodys extra strength medication
- Lactaid extra strength medication
- Extra strength bayer medication